# SDR 96ZZZX1379

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N203BS
- Make and model: Beech B200
- Aircraft serial: BB476
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Shroud Ring
- Condition: Lug Missing
- Location: Pt Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING, WHEN PROPELLER WAS ROTATED, FOUND DURING MORNING PRE-FLIGHT.  THE POWER SECTION WAS REMOVED AND SENT TO DALLGO AIRMOTIVE.  D.A. FOUND A MISSING LOCATING LUG FROM THE PT SHROUD RING THAT WAS BINDING UP THE ROTATION OF THE POWER SECTION.
